Počet záznamů: 1

Boundedness of the fractional maximal operator in local Morrey-type spaces

  1. 1.
    0346690 - MU-W 2011 RIV GB eng J - Článek v odborném periodiku
    Burenkov, V.I. - Gogatishvili, Amiran - Guliyev, V.S. - Mustafayev, R.Ch.
    Boundedness of the fractional maximal operator in local Morrey-type spaces.
    Complex Variables and Elliptic Equations. An International Journal. Roč. 55, 8-10 (2010), s. 739-758 ISSN 1747-6933
    Grant CEP: GA ČR GA201/05/2033; GA ČR GA201/08/0383
    Výzkumný záměr: CEZ:AV0Z10190503
    Klíčová slova: fractional maximal operator * local and global Morrey-type spaces * supremal operator on the cone of monotonic functions
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.409, rok: 2010
    http://www.tandfonline.com/doi/full/10.1080/17476930903394697

    The problem of boundedness of the fractional maximal operator in general local Morrey-type spaces is reduced to the problem of boundedness of the supremal operator in weighted Lp-spaces on the cone of non-negative non-decreasing functions. This allows obraining sharp sufficient conditions for boundedness for all admissible values of the parameters, which for a certain range of the parameters wider than know before, coincide with the necessary ones.
    Trvalý link: http://hdl.handle.net/11104/0187643
    Název souboruStaženoVelikostKomentářVerzePřístup
    Gogatishvili4.pdf1186.8 KBVydavatelský postprintvyžádat